# SDR 3CEY20210817001

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: General aviation
- Filed by: Central European Engine Services Sp. Z O.O., repair station 3CEY678Y
- Aircraft: UREMF
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 19000069
- Engine: Ge CF3410E6
- Engine time: 20,564 hours, 17,943 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 2031M31G01
- Condition: Deformed
- Location: Hpc Stage 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QUICK TURN HPC TOP CASE REPAIR IAW 72-00-00 SP001 AND 72-00-00 SP110 CONDUCTED. DURING THE AFFECTED HPC STG2 & 3 BLADES REMOVAL WE NOTED THE STG2 FWD BLADE RETAINER LUG WEAR AND TIGHT CONDITION. FURTER EXAMINATION REVEALED THAT BLADE RETAINER PN 2031M31G01 HAS BEEN NOT ELIGIBLE FOR INSTALLATION ON THIS STAGE. IT IS ELIGIBLE FOR STG 3. AS OPPOSED ON THE STG3 THE AFT BLADE RETAINER HAD PN 2031M42G01 WHICH IS NOT ELIGIBLE ON THIS STAGE, BUT IT IS ELIGIBLE FOR STG2. THIS RETAINER WAS LOOSELY FITTED. THESE TWO RETAINERS WERE INSTALLED IN WRONG PLACES - THEY WERE MIXED BETWEEN STG2 AND STG3. BLADE RETAINER WRONGLY INSTALLED ON STG2 FWD FACE CAUSED NICKS/WEAR ON 1&2 SPOOL ADJACENT TO THE RETAINER LUG AREAS. CONDUCTED ESM 72-00-33 INSPECTION FOR THIS AREAS OF COMPRESSOR SPOOL 1 AND 2 IS AS FOLLOWS: NICKS, DENTS, PITS AND SCRATCHES IN ALL SURFACES YOU CAN SEE - ANY AMOUNT, 0.003 IN. (0.08 MM) IN DEPTH, WITHOUT HIGH METAL. THE ACCTUAL CONDITION OF THE STG2 SPOOL IS VERY HARD TO MEASURE BUT IT WAS ESTIMATED USING BSI AS VERY CLOSE TO IT'S LIMIT OR EVEN MORE AS WE GOT 0,12MM IN DEPTH. CONDITION OF MIXED RETAINERS IS NOT COVERED BY ANY ENGINE MANUAL. THE AIRCRAFT OPERATOR AND THE ENGINE MANUFACTURER WERE NOTIFIED ABOUT THE CONDITIONS DISCOVERED DURING ENGINE MAINTENANCE. AT THE MOMENT WE ARE WAITING THE MANUFACTURER'S RESPONSE. REPORT ABOUT THE CONDITION HAS BEEN DELIVERED TO POLISH CAA.
